Koji Aoyama
タイトル
引用先
引用先
Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space
K Aoyama, Y Kimura, W Takahashi, M Toyoda
Nonlinear Analysis: Theory, Methods & Applications 67 (8), 2350-2360, 2007
4402007
Weak convergence of an iterative sequence for accretive operators in Banach spaces
K Aoyama, H Iiduka, W Takahashi
Fixed Point Theory and Applications 2006 (1), 1-13, 2006
1422006
Fixed point and ergodic theorems for λ-hybrid mappings in Hilbert spaces
K Aoyama
J. Nonlinear Convex Anal. 11, 335-343, 2010
892010
On a strongly nonexpansive sequence in Hilbert spaces
K Aoyama, Y Kimura, W Takahashi, M Toyoda
Journal of Nonlinear and Convex Analysis 8 (3), 471-489, 2007
782007
Fixed point theorem for α-nonexpansive mappings in Banach spaces
K Aoyama, F Kohsaka
Nonlinear Analysis: Theory, Methods & Applications 74 (13), 4387-4391, 2011
762011
Three generalizations of firmly nonexpansive mappings: their relations and continuity properties
K Aoyama, F Kohsaka, W Takahashi
Journal of Nonlinear and Convex Analysis 10 (1), 131-147, 2009
712009
Maximal monotone operators and maximal monotone functions for equilibrium problems
K Aoyama, Y Kimura, W Takahashi
Journal of Convex Analysis 15 (2), 395, 2008
672008
Strongly relatively nonexpansive sequences in Banach spaces and applications
K Aoyama, F Kohsaka, W Takahashi
Journal of Fixed Point Theory and Applications 5 (2), 201-225, 2009
332009
Shrinking projection methods for firmly nonexpansive mappings
K Aoyama, F Kohsaka, W Takahashi
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e1626-e1632, 2009
322009
Strong convergence theorems by shrinking and hybrid projection methods for relatively nonexpansive mappings in Banach spaces
K Aoyama, F Kohsaka, W Takahashi
Nonlinear analysis and convex analysis, 7-26, 2009
292009
Viscosity approximation process for a sequence of quasinonexpansive mappings
K Aoyama, F Kohsaka
Fixed Point Theory and Applications 2014 (1), 1-11, 2014
272014
Proximal point methods for monotone operators in Banach spaces
K Aoyama, F Kohsaka, W Takahashi
Taiwanese Journal of Mathematics 15 (1), 259-281, 2011
272011
Strong convergence theorems for a family of relatively nonexpansive mappings in Banach spaces
K Aoyama, W Takahashi
Fixed Point Theory 8 (2), 143-160, 2007
272007
Strong convergence theorems for strongly nonexpansive sequences
K Aoyama, Y Kimura
Applied mathematics and computation 217 (19), 7537-7545, 2011
262011
Strong convergence theorems for strongly relatively nonexpansive sequences and applications
K Aoyama, Y Kimura, F Kohsaka
arXiv preprint arXiv:1202.1628, 2012
252012
Strong convergence theorems for a family of mappings of type (P) and applications
K Aoyama, F Kohsaka, W Takahashi
Nonlinear analysis and optimization, 1-17, 2009
242009
Strongly relatively nonexpansive sequences generated by firmly nonexpansive-like mappings
K Aoyama, F Kohsaka
Fixed Point Theory and Applications 2014 (1), 95, 2014
212014
FIXED POINT AND MEAN CONVERGENCE THEOREMS FOR A FAMILY OF -HYBRID MAPPINGS
K Aoyama, F Kohsaka
Journal of Nonlinear Analysis and Optimization: Theory & Applications 2 (1 …, 2011
152011
Asymptotic fixed points of sequences of quasi-nonexpansive type mappings
K Aoyama
Banach and Function Spaces 3, 343-350, 2011
132011
Iteration processes for nonexpansive mappings in convex metric spaces
K Aoyama, K Eshita, W Takahashi
Proceedings of the International Conference on Nonlinear and Convex Analysis …, 2005
132005
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20